# SDR AALA202406243763

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N881BK
- Make and model: Boeing 787-8
- Aircraft serial: 66001
- Aircraft time: 6,889 hours, 893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD F/A JUMPSEAT 2R DOOR EMERGENCY FLASHLIGHT WONT PRESS-TO-TEST. REPLACED BATTERY PACK AT FORWARD F/A JUMPSEAT 2R DOOR EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
